# SDR ASAA2013012193718

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 23,402 hours, 7,163 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C N8420001 T49.5 S2 AND S4 PROBES, PINS HAVE CORROSION/CONTAMINATION AND REQUIRE REPLACEMENT IAW AMM70-70-01-200-801-F00.  RT ENGINE.  ACFT GROUNDED. ACCOMPLISHED ALTERNATE DEACTIVATION 05-07-01, TABLE 3, ITEM 1.  REPLACED S2 AND S4 T49.5 PROBES AT NR 2 ENGINE.  REVERSED ALT DEACTIVATION.  OPS NORMAL REF MM77-21-01.
